# SDR VNAA2019121711101

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 37,215 hours, 36,890 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK WHEN THE FO STARTED THE RH ENG LOTS OF SMOKE CAME OUT AND WAS BLOWING PAST THE COCKPIT AND FUMES FILLED THE CABIN AND COCKPIT AND CAPTAIN STATED HE NEVER SEEN THAT MUCH SMOKE ON START UP. CREW FELT THERE MIGHT BE AN ISSUE SO START ABORTED, RETURN TO GATE, AND DID A PRECAUTIONARY DEPLANEMENT OF THE PASSENGERS. NO EMERGENCY. MAINTENANCE CAME OUT AND PERFORMED 2 ENGINE AND STARTS AND COULD NOT DUPLICATE THE ISSUE.
